# SDR DALA1023989886

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CRACK IN INTERCOSTAL IN FORWARD CARGO BS 218-237 RIGHT SIDE BETWEEN LONGERONS 27 & 28. REPAIRED PER SRM 51-30-2, SRM 53-23-02 FIGURE 9, SRM 51-10-4, 51-10-2, SRM 51-30-5 & SRM 51-20-0.
